# SDR AALA202203283251

- Difficulty date: March 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737*
- Aircraft serial: 30598
- Aircraft time: 62,448 hours, 25,794 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY CAUTION LIGHT CAME ON IN FLIGHT. PRESSURIZATION NORMAL, FLIGHT ATTENDANT VERIFIED DOOR HANDLE IN CLOSED POSITION. **SUPPLEMENTAL REPORT FOR AALA202203223251: MAINTENANCE FOUND FORWARD ENTRY DOOR SWITCH SHIM BRACKET LOOSE, REPLACED RIVETS, ADJUSTED SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-11 AND SRM 51-40-02 ** (CLOSED)
